MathSciNet Relay Station
MathSciNet bibliographic data
MR2785478 (2012c:33015) 33C05 (30C10 30C15 33C20 33C45)
Srivastava, H. M.; Zhou, Jian-Rong; Wang, Zhi-Gang Asymptotic distributions of the zeros of certain classes of hypergeometric functions and polynomials. Math. Comp. 80 (2011), no. 275, 1769–1784.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement